# SDR AALA201712059037

- Difficulty date: November 9, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367142400800
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION ON TOP LAYER FLOOR PANEL 261AF IN PASSENGER CABIN. REPLACED FLOOR PANEL PER SRM 53-02-00-300-009 AND IRM 9701 REV G.
